My husband is on it and hates the feeling he is getting from it. he is way depressed and says he is high (and looks it) but not in a good feeling way. his dr. told him to lower his dose a little and he will be fine. he is thinking about going off it cold turkey. He is wondering if his wd will be horrible. hsoudl he lower his does and if so how long should he be onthe new dose? he wants off ASAP. THANKS!
U should convince him to try and lower his dose by two mg every three days at the fastest, then by smaller amounts if he feels sick. I am so sorry he isnt feeling right, I went thru the same thing and now I am so thankful I made it thru the weirdness tweeker stage, I can so relate. It does get better if he gives the sub some time but sometimes it isnt worth the struggle when you know something feels wrong with ones body. Give him best wishes, hope all goes well. Is he getting any bit of relief?
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2011 • 11 answers
Posted 13 Nov 2011 • 3 answers
Posted 13 Dec 2011 • 3 answers
Posted 17 Dec 2011 • 3 answers
Posted 5 Jan 2012 • 4 answers